MAUDE Adverse Event Report: ZHONGSHAN BLISS MEDICAL DRIVE; BATH SAFETY

ZHONGSHAN BLISS MEDICAL DRIVE; BATH SAFETY
Model Number 12202KD-1
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial al importer of the device which is a shower char.We are filing this report in an over-abundance of caution due to an mdr regression analysis.The unit was not returned for evaluation.While using the device in the shower the leg broke, the end-user fell and hit her head on the sink.She went to the doctor.No serious injuries were sustained however, she attended therapy and stopped due to a swollen knee.Since the device was not returned and pictures not provided a root cause could not be ascertained.Historical data of complaints of the same nature were reviewed and found very limited reporting and a four percent defect rate over two years.

Brand Name
DRIVE
Common Device Name
BATH SAFETY
Manufacturer (Section D)
ZHONGSHAN BLISS MEDICAL
98, zhaoyi road
dongsheng town,
zhongshan city,, guangdong, 52841 4
CH  528414
MDR Report Key10968812
Report Number2438477-2018-00090
Device Sequence Number11397765
Product Code ILS
UDI-Device Identifier50822383222061
UDI-Public50822383222061
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/08/2020
Report Date (Section F) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number12202KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/05/2018
Device Age8 MO
Event Location Home
Date Report to Manufacturer12/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight91
Date Report Sent to FDA12/08/2020